# SDR ASAA2022080939437

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 55 hours, 24 cycles
- System (JASC): 2210 · Autopilot System
- Part: Master Caution
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK ON MASTER CAUTION RECALL "FLT CONT" AND "SPEED TRIM FAIL" LIGHTS ON. GROUNDED - YES. PERFORMED B737-9 IFIM 22-11-00-810-071. LIGHT EXTINGUISHED AND BITE LIBRARY ETST 60.32 PASSED ON BOTH CHANNELS. NO HISTORY 9 DAYS.
